Normal 0-1 polytopes

Huy Tài Hà, Kuei Nuan Lin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the question of when 0-1 polytopes are normal or, equivalently, have the integer decomposition property. In particular, we shall associate to each 0-1 polytope a labeled hypergraph, and examine the equality between its Ehrhart and polytopal rings via the combinatorial structures of the labeled hypergraph.

Original languageEnglish (US)
Pages (from-to)210-223
Number of pages14
JournalSIAM Journal on Discrete Mathematics
Volume29
Issue number1
DOIs
StatePublished - 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Normal 0-1 polytopes'. Together they form a unique fingerprint.

Cite this